# SDR 2014FA0000545

- Difficulty date: September 23, 2014
- Submitted: September 23, 2014
- Operation: General aviation
- Aircraft: N68MY
- Make and model: Cessna 560XL
- Aircraft serial: 5666
- Aircraft time: 2,351 hours, 1,820 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 666000253
- Part serial: NA
- Condition: Broken
- Location: Rudder
- Part time: 89 hours, 77 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION AFTER MAINTENANCE FOUND RUDDER FLIGHT CONTROL CABLE LOOSE.  OPEN AFT BAGGAGE OVERHEAD ACCESS PANELS AND FOUND UPPER RUDDER CABLE BROKEN AT FORWARD PULLEY.  DURING INVESTIGATION FOUND NO DAMAGE TO SURROUNDING AREA.
